| Model Number |
DBEC-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
07/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Per the physician, the csi device contributed to the perforation event.Additional information regarding details of what led up to the perforation event have been requested, but have not been received.If additional information is received a supplemental report will be submitted.The diamondback coronary instructions for use manual states that a vessel perforation is an adverse event that may occur and/or require intervention.Csi id: (b)(4).
Event or Problem Description
Orbital atherectomy treatment was performed in the distal and mid to proximal left anterior descending artery.Imaging was performed and did not reveal any issues.Stent placement was performed and additional imaging confirmed that the lad appeared normal.Later that day a vessel perforation was identified and two stent placements were performed to resolve the perforation.The patient was stable following the procedure.